# SDR CA980629022

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: 3A1260A
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON START, FLAPS WOULD NOT EXTEND FULLY TO 5 DEGREES.  AIRCRAFT SYSTEM POWERED DOWN THEN POWERED UP AND FLAPS OPERATED NORMAL.  FLAP SLAT ELECTRONIC UNIT FAULT FLAP LEVER ROTARY VARIABLE DISPLACEMENT.  TRANSDUCER REPLACED.
